Advertisement

Journal of Mathematical Sciences

, Volume 197, Issue 3, pp 367–394 | Cite as

Solutions of the Robin Problem for the System of Elastic Theory in External Domains

  • O. A. MatevosyanEmail author
Article

Abstract

One considers the Robin problem for the linear system of elastic theory. Properties of its solutions are examined in the classes of functions with bounded energy integral with the power weight |x| a . For different values of the weight parameter a, uniqueness theorems are proved and exact formulas are obtained for the dimension of the space of solutions of the Robin problem in external domains.

Keywords

Weak Solution Triangle Inequality Elastic Theory Unbounded Domain Independent Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    G. Fichera, Existence Theorems in Elasticity [Russian translation], Mir, Moscow (1974).Google Scholar
  2. 2.
    V. A. Kondratiev and O. A. Oleinik, “Boundary-value problems for the system of elasticity in unbounded domains. Korn’s inequalities,” Usp. Mat. Nauk, 43, No. 5, 55–98 (1988).zbMATHGoogle Scholar
  3. 3.
    V. A. Kondratiev and O. A. Oleinik, “Hardy’s and Korn’s type inequalities and their applications,” Rend. Mat. (7), 10, 641–666 (1990).zbMATHMathSciNetGoogle Scholar
  4. 4.
    V. A. Kondratiev and O. A. Oleinik, “On time-periodic solutions of a second-order parabolic equation in unbounded domains,” Vestn. Mosk. Univ. Ser. 1 Mat. Mekh., No. 4, 38–47 (1985).Google Scholar
  5. 5.
    V. A. Kondratiev and O. A. Oleinik, “On Korn’s inequalities,” C. R. Acad. Sci. Paris. Sér. I, 308, 483–487 (1989).zbMATHMathSciNetGoogle Scholar
  6. 6.
    R. J. Knops and L. E. Payne, Uniqueness Theorems in Linear Elasticity, Springer, Berlin (1971).CrossRefzbMATHGoogle Scholar
  7. 7.
    Y. V. Mikhailova, “Mixed boundary-value problem for the system of elasticity in unbounded domains,” Tr. Semin. Petrovskogo, 18, 106–156 (1995).Google Scholar
  8. 8.
    A. A. Kon’kov, “On the dimension of the space of solutions of elliptic systems in unbounded domains,” Mat. Sb., 184, No. 12, 23–52 (1993).Google Scholar
  9. 9.
    L. D. Kudryavtsev, “Solution of the first boundary-value problem for self-adjoint and elliptic equations in unbounded domains,” Izv. Akad. Nauk SSSR, Ser. Mat., 31, No. 5, 354–366 (1967).Google Scholar
  10. 10.
    O. A. Matevosyan, “Solutions of the exterior Dirichlet problem for the biharmonic equation with finite weighted Dirichlet integral,” Mat. Zametki, 70, No. 3, 403–418 (2001).CrossRefMathSciNetGoogle Scholar
  11. 11.
    O. A. Matevosyan, “Solutions of exterior boundary-value problems for the system of elasticity in weighted spaces,” Mat. Sb., 192, No. 12, 25–60 (2001).CrossRefMathSciNetGoogle Scholar
  12. 12.
    O. A. Matevosyan, “Solutions of mixed boundary-value problems for the system of elasticity in unbounded domains,” Izv. Ross. Akad. Nauk, Ser. Mat., 67, No. 5, 49–82 (2003).CrossRefMathSciNetGoogle Scholar
  13. 13.
    O. A. Matevosyan, “Uniqueness criterion for solutions of the Robin problem for the elasticity system in unbounded domains,” Usp. Mat. Nauk, 58, No. 2, 173–174 (2003).CrossRefMathSciNetGoogle Scholar
  14. 14.
    T. V. Buchukuri and T. G. Gegelia, “On the uniqueness of solutions of the main boundary-value problems of elasticity in unbounded domains,” Differ. Uravn., 25, No. 9, 1556–1565 (1989).MathSciNetGoogle Scholar
  15. 15.
    Ya. B. Lopatinskii, Theory of General Boundary-Value Problem: Selected Works [in Russian], Naukova Dumka, Kiev (1984).Google Scholar
  16. 16.
    V. A. Kondratiev and O. A. Oleinik, “On the behavior at infinity of solutions of elliptic systems with a finite energy integral,” Arch. Rational Mech. Anal., 99, No. 1, 75–99 (1987).CrossRefzbMATHMathSciNetGoogle Scholar
  17. 17.
    S. G. Mikhlin, Linear Partial Differential Equations [in Russian], Vysshaya Shkola, Moscow (1977).Google Scholar

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  1. 1.Steklov Mathematical InstituteRussian Academy of SciencesMoscowRussia

Personalised recommendations